# SDR RAIA2019040833101

- Difficulty date: March 31, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 34,670 hours, 31,437 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL AFT FACE IS CRACKED AT A FRAME LOWER R/H MOUNT.   REMOVED AND REPLACED APU FIREWALL
